# SDR ASAA2022051138267

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 31,951 hours, 10,123 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Unresponsive
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV WILL NOT ENGAGE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK PROCEDURE TEST PASSED & NO FAULT NOTED, PERFORMED DFCS MODE CONTROL BUTTON TEST NO FAULT FOUND AMM 22-11-00, NO MX HISTORY PAST 30 DAYS.
